ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 1.

Journal Article

Dutta, B and Mukunda, N and Simon, R and Subramaniam, Ajay (1993) Squeezed states, photon-number distributions, and U(l) invariance. In: Journal of the Optical Society of America B, 10 (2). pp. 253-264.

This list was generated on Tue Oct 15 19:30:33 2019 IST.